# SDR MASA2011050302577

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,777 hours, 13,263 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE LOCKED UP.  R2 BRAKE ASSY.
